Differential and Integral Equations

On equatorial wind waves

Adrian Constantin Adrian Constantin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We use bifurcation theory to prove the existence of steady two-dimensional periodic geophysical surface water waves propagating in equatorial oceanic regions.

Article information

Source
Differential Integral Equations, Volume 26, Number 3/4 (2013), 237-252.

Dates
First available in Project Euclid: 5 February 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1360092824

Mathematical Reviews number (MathSciNet)
MR3059164

Zentralblatt MATH identifier
1289.86002

Subjects
Primary: 86A05: Hydrology, hydrography, oceanography [See also 76Bxx, 76E20, 76Q05, 76Rxx, 76U05] 35J67: Boundary values of solutions to elliptic equations 6B15

Citation

Adrian Constantin, Adrian Constantin. On equatorial wind waves. Differential Integral Equations 26 (2013), no. 3/4, 237--252. https://projecteuclid.org/euclid.die/1360092824


Export citation